# SDR C2XA09SH203

- Difficulty date: July 21, 2009
- Submitted: July 21, 2009
- Operation: Air carrier
- Aircraft: N11539
- Make and model: Emb EMB-145LR
- Aircraft serial: 536
- Aircraft time: 18,531 hours, 14,046 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK LIGHTNING STRIKE BETWEEN FRAME 23 AND 24 STRINGER 14L (EXTERNAL).  MX PERFORMED AND COMPLETED REPAIR IAW SRM 53-21-01 AND IC 2009-145/05374.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
